RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 63, Number 3, Pages 333–339 (Mi tmf4837)  

This article is cited in 1 scientific paper (total in 1 paper)

Solitons of the Korteweg-de Vries equation on the background of a known solution

A. V. Rybin, M. A. Sall'


Abstract: Asymptotic expressions describing the propagation of solitons on the background of an arbitrary solution are obtained. A study is made of the problem of finding the phase shifts of such solitons when they interact in pairs and also when a soliton interacts with a solution that decreases with respect to $x$.

Full text: PDF file (602 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 63:3, 545–550

Bibliographic databases:

Received: 23.04.1984

Citation: A. V. Rybin, M. A. Sall', “Solitons of the Korteweg-de Vries equation on the background of a known solution”, TMF, 63:3 (1985), 333–339; Theoret. and Math. Phys., 63:3 (1985), 545–550

Citation in format AMSBIB
\Bibitem{RybSal85}
\by A.~V.~Rybin, M.~A.~Sall'
\paper Solitons of the Korteweg-de~Vries equation on the background of a~known solution
\jour TMF
\yr 1985
\vol 63
\issue 3
\pages 333--339
\mathnet{http://mi.mathnet.ru/tmf4837}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=805515}
\zmath{https://zbmath.org/?q=an:0591.35073}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 63
\issue 3
\pages 545--550
\crossref{https://doi.org/10.1007/BF01017499}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AWZ6400002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4837
  • http://mi.mathnet.ru/eng/tmf/v63/i3/p333

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Its, A. V. Rybin, M. A. Sall', “Exact integration of nonlinear Schrödinger equation”, Theoret. and Math. Phys., 74:1 (1988), 20–32  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:429
    Full text:178
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019